# SDR DALA2020013000694

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 898-1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L HAS MULTIPLE AREAS OF CORROSION BETWEEN FS 898 AND FS1053. REPLACED STRINGER 27L BETWEEN FS 898-1053 IAW B717 SRM 51-40.
